Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




69 Publications

2014 | Journal Article | IST-REx-ID: 2019   OA
Phase transition in the density of states of quantum spin glasses
L. Erdös, D.J. Schröder, Mathematical Physics, Analysis and Geometry 17 (2014) 441–464.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2179   OA
Local semicircle law with imprimitive variance matrix
O.H. Ajanki, L. Erdös, T.H. Krüger, Electronic Communications in Probability 19 (2014).
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 2225   OA
Isotropic local laws for sample covariance and generalized Wigner matrices
A. Bloemendal, L. Erdös, A. Knowles, H. Yau, J. Yin, Electronic Journal of Probability 19 (2014).
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 1507   OA
Random matrices, log-gases and Hölder regularity
L. Erdös, in:, Kyung Moon SA Co. Ltd., 2014, pp. 214–236.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1937   OA
Edge universality of beta ensembles
P. Bourgade, L. Erdös, H. Yau, Communications in Mathematical Physics 332 (2014) 261–353.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2699   OA
Universality of general β-ensembles
L. Erdös, P. Bourgade, H. Yau, Duke Mathematical Journal 163 (2014) 1127–1190.
View | DOI | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2837   OA
The local semicircle law for a general class of random matrices
L. Erdös, A. Knowles, H. Yau, J. Yin, Electronic Journal of Probability 18 (2013) 1–58.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2782   OA
Local eigenvalue density for general MANOVA matrices
L. Erdös, B. Farrell, Journal of Statistical Physics 152 (2013) 1003–1032.
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2698   OA
Stability and semiclassics in self-generated fields
L. Erdös, S. Fournais, J. Solovej, Journal of the European Mathematical Society 15 (2013) 2093–2113.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed